# SDR AALA202104049003

- Difficulty date: March 31, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 59,398 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO DOOR SILL THRESHOLD FORWARD OF FR 59 SUPPORT ANGLE CORRODED ABOVE AFT LATCH ROLLER. REPLACED SUPPORT ANGLE PER SRM 51-42-11.
